MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the product for investigation.A follow-up report will be submitted when the product is returned and investigation has been completed.
 
Event or Problem Description
During shift check, when the autopulse platform (sn: (b)(4)) was powered on, the lifeband (lot # unknown) did not retract to start compressions, and fault code 16 (timeout moving to take-up position) was displayed on the platform.The user re-adjusted the lifeband and pressed the restart button to clear the fault code; however, the issue was not resolved.No patient involvement.Please see the following related mfr report: mfr # 3010617000-2020-00257 for the lifeband (lot # unknown).
 
Additional Manufacturer Narrative
H4 (device manufacture date) was updated.The reported complaint of "the lifeband did not retract to start compressions and the autopulse platform (sn: (b)(6) displayed fault code 16 (timeout moving to take-up position) error message upon powering up" was confirmed during functional testing and archive data review.The root cause for the reported complaint was due to the drivetrain motor brake gap was out of specification.The brake gap was adjusted to remedy the fault.During visual inspection, there was no physical damage observed on the returned autopulse platform.The archive data was recovered but was unable to be converted to an excel format.However, the recovered data revealed multiple fault code 16 (timeout moving to take-up position) error messages; thus, confirming the reported complaint.The autopulse platform failed the initial functional testing due to the fault code 16 error message when the platform was powered on; thus, confirming the reported complaint.During further device evaluation, unrelated to the reported complaint, it was noted that the load cell interface cable was pinched.It appeared that the insulation of the cable was breached, but the wires inside were intact.The damaged cable will be replaced to address the issue.Waiting customer's approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaint reported for autopulse with serial number (b)(6).

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose, ca
MDR Report Key9741996
Report Number3010617000-2020-00159
Device Sequence Number11216276
Product Code DRM
UDI-Device Identifier00849111002516
UDI-Public00849111002516
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-04
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2020
Initial Date Received by Manufacturer 01/28/2020
Supplement Date Received by Manufacturer04/15/2020
Initial Report FDA Received Date02/21/2020
Supplement Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1